Image via Wikipedia
The manufacturer, Eli Lilly, has now changed the label for Strattera in Europe to include warnings that Strattera CAUSES "hallucinations, delusional thinking, mania or agitation in children and adolescents without a prior history of psychotic illness or mania ... at usual doses".
Stockholm, Sweden 12-01-2008 09:38 GMT (TransWorldNews)
Please note that Strattera is CAUSING these symtoms - that these "symptoms" seen in children are drug induced, that they in actual fact are signs of drug induced brain dysfunction.
It took almost THREE years of foot dragging before the medical authorities in Europe finally decided that Eli Lilly should issue warnings about psychotic reactions in the label for Strattera. But now the warnings are finally out.
The story leading up to these warnings can be read in the following article (see also links in the article to background data): The ADHD drug Strattera - actions needed now, from January 2008, http://jannel.se/letter.mhra.strattera.jan08.pdf (See also article about Strattera death at http://jannel.se/Strattera.death2.pdf )